Jim  Wiseman

Jim Wiseman

Professor of Mathematics

Contact Information

Phone: 404.471.6202
Email: jwiseman@agnesscott.edu

Office Location: Buttrick 331

Office Hours: Fall 2018
On leave

Academic Degrees

S.B., Massachusetts Institute of Technology
M.S., Northwestern University
Ph.D., Northwestern University

Teaching and Scholarly Interests

Professor Wiseman's interests include dynamical systems, dynamics from the topological viewpoint, Conley index, dynamics on noncompact spaces, rigorous computation, fixed point theory, set-valued maps, voting theory, social choice and public health.

Professional Activities

Recent Publications:

Generalized recurrence and the nonwandering set for products, Topology and its Applications, 291 (2017), 111-121.

The generalized recurrent set and strong chain recurrence, Ergodic Theory and Dynamical Systems, to appear.

NOMINATE and American political history: a primer, Studies in American Political Development, Studies in American Political Development 30 (October 2016), no. 2, 97-115 (with Phil Everson (statistics), Rick Valelly (political science), and Arjun Vishwanath (Swarthmore College ’16)).

Entropy for symbolic dynamics with overlapping alphabets, Journal of Dynamics and Differential Equations, Journal of Dynamics and Differential Equations, 28 (2016), 301-315 (with Fabio Drucker (Dickinson College ’11) and David Richeson).

Web Links

Curriculum Vitae (PDF)